# SDR SWAA2023122926852

- Difficulty date: December 2, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED STA 986.5 AND LBL31 TO LBL43; WL208.1 AT AFT GALLEY AREA 2023-748325<[01] EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 210136503 AND DUE DATE: 23-MAY-24.;[02] ULTRASONIC EQUIPMENT USED P/N: 45MG; S/N: 232017609 AND DUE DATE: 22-SEP-24.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 21013803; DUE DATE: 02-MAY-24;[04] PERFORMED REPAIR ON FLOOR BEAM 986.5; LBL 43 & WL 208.1 AT AFT GALLEY AREA. IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[05] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 130061901; CAL DUE DATE: 09/JUN/24;[06] RII COMPLETED JOB
